| Catalog Number |
SRF-180 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
03/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iv.The device remains implanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional later reported left side "bottoming of the both breasts", and "bubble deformity." the device has been explanted.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iv.Healthcare professional later reported left side "bottoming of the both breasts", and "bubble deformity." the device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is not related to the device.Migration: unable to observe as it is not related to the device.Additional observations: deformation observed.No further actions are required as no manufacturing issues are observed.